# SDR UIEA2017082201522

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,090 hours, 22,085 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 211734220
- Part serial: 112202
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05. PERFORMED BITE TEST NO FAULT NOTED.
